# SDR ASOA201709023247

- Difficulty date: September 2, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 31,321 hours, 22,517 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: PL6705531018
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STAB FWD DRAG ANGLE AFT END CRACKED.  COMPLIED WITH ECTC REO 670-55-31-018 REV A.
